Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

92 Publications


2016 | Journal Article | IST-REx-ID: 1267 | OA
Frank, Rupert, et al. “Nonexistence of Large Nuclei in the Liquid Drop Model.” Letters in Mathematical Physics, vol. 106, no. 8, Springer, 2016, pp. 1033–36, doi:10.1007/s11005-016-0860-8.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1704 | OA
Deuchert, Andreas, et al. “Note on a Family of Monotone Quantum Relative Entropies.” Letters in Mathematical Physics, vol. 105, no. 10, Springer, 2015, pp. 1449–66, doi:10.1007/s11005-015-0787-5.
View | Files available | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1807 | OA
Goldman, Michael, and Jimena Royo-Letelier. “Sharp Interface Limit for Two Components Bose-Einstein Condensates.” ESAIM - Control, Optimisation and Calculus of Variations, vol. 21, no. 3, EDP Sciences, 2015, pp. 603–24, doi:10.1051/cocv/2014040.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1880 | OA
Könenberg, Martin, et al. “Superfluid Behavior of a Bose-Einstein Condensate in a Random Potential.” New Journal of Physics, vol. 17, 013022, IOP Publishing Ltd., 2015, doi:10.1088/1367-2630/17/1/013022.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1939
Dereziński, Jan, and Marcin M. Napiórkowski. “Erratum to: Excitation Spectrum of Interacting Bosons in the Mean-Field Infinite-Volume Limit.” Annales Henri Poincare, vol. 16, no. 7, Birkhäuser, 2015, pp. 1709–11, doi:10.1007/s00023-014-0390-9.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2085 | OA
Nam, Phan, and Robert Seiringer. “Collective Excitations of Bose Gases in the Mean-Field Regime.” Archive for Rational Mechanics and Analysis, vol. 215, no. 2, Springer, 2015, pp. 381–417, doi:10.1007/s00205-014-0781-6.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 473 | OA
Lewin, Mathieu, et al. “Derivation of Nonlinear Gibbs Measures from Many-Body Quantum Mechanics.” Journal de l’Ecole Polytechnique - Mathematiques, vol. 2, Ecole Polytechnique, 2015, pp. 65–115, doi:10.5802/jep.18.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1572 | OA
Correggi, Michele, et al. “Validity of the Spin-Wave Approximation for the Free Energy of the Heisenberg Ferromagnet.” Communications in Mathematical Physics, vol. 339, no. 1, Springer, 2015, pp. 279–307, doi:10.1007/s00220-015-2402-0.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1573 | OA
Chen, Thomas, et al. “Unconditional Uniqueness for the Cubic Gross Pitaevskii Hierarchy via Quantum de Finetti.” Communications on Pure and Applied Mathematics, vol. 68, no. 10, Wiley, 2015, pp. 1845–84, doi:10.1002/cpa.21552.
View | DOI | Download Preprint (ext.)
 

2014 | Conference Paper | IST-REx-ID: 8044 | OA
Seiringer, Robert. “Structure of the Excitation Spectrum for Many-Body Quantum Systems.” Proceeding of the International Congress of Mathematicans, vol. 3, Kyung Moon SA, 2014, pp. 1175–94.
View | Download Published Version (ext.)
 

Filters and Search Terms

department=RoSe

Search

Filter Publications